# SDR SWAA2023091989502

- Difficulty date: August 14, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK STA 727E RBL 13.84 AT AFT CARGO COMPARTMENT 2023-506824<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE : 17-DEC-23.;[02] PERFORMED PERMANENT REPAIR ON CARGO TRACK SECTION BTW BS 727D+15? TO BS 747+ 10? RBL 13.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 53-00-53-2R-3 REPAIR 3 SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW.
